دانشگاه شهید مدنی آذربایجان

 آمار

تعداد نشریات6
تعداد شماره‌ها131
تعداد مقالات1,631
تعداد مشاهده مقاله1,881,430
تعداد دریافت فایل اصل مقاله1,742,899
Ghazal, Salman, Tfaili, Sara. (1405). On subdivisions of oriented cycles in Hamiltonian digraphs with small chromatic number. , 11(2), 307-314. doi: 10.22049/cco.2024.29517.2036
Salman Ghazal; Sara Tfaili. "On subdivisions of oriented cycles in Hamiltonian digraphs with small chromatic number". , 11, 2, 1405, 307-314. doi: 10.22049/cco.2024.29517.2036
Ghazal, Salman, Tfaili, Sara. (1405). 'On subdivisions of oriented cycles in Hamiltonian digraphs with small chromatic number', , 11(2), pp. 307-314. doi: 10.22049/cco.2024.29517.2036
Ghazal, Salman, Tfaili, Sara. On subdivisions of oriented cycles in Hamiltonian digraphs with small chromatic number. , 1405; 11(2): 307-314. doi: 10.22049/cco.2024.29517.2036


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب